Restless Legs Syndrome
9,611 members5,931 posts

Hello again

Some time ago I wrote to ask if anyone else had had a terrible skin allergy when using the patches. You may remember I told you that the whole of my upper body including arms and top of legs were covered in sores and blisters. My doctor was quite shocked when she first saw it and said I was obviously allergic to Dopamine. My skin is nicely healed now and I have invested in an electric massager and that with the tablets my doctor has given me (Temazepam) I am at last getting some sleep . I usually get off to sleep straight away but wake up about two or threee times with the usual twitching etc but I use the massager for about 6 minutes and I get off to sleep again. This is so much better than it ever used to be although the patches did work for me so it's unfortunate I can't use them. I know Temazepam is addictive but I'm afraid I don't care as long as they calm my legs down which they certainly seem to do. Good luck to you all out there.

3 Replies
oldestnewest

Hi bedith, good to hear from you :)

Reply

glad to hear you are coping bedith6. I use the patches and if I stick same place too often I get red marks and itching. But along with small dose of Ropinorole each night I get by. Good luck .

Reply

I did the same and talked about it on here several months ago.

It's instant relief of the creepy crawly sensation and relaxes the

legs quite nicely for as long as I am using the machine...

You have a need and purpose to use the medicines that you do...

I'm guessing that you only take them when you really need them

or when you are desperate for sleep...

I understand that guilty and "setting myself up for addiction" feeling.

I needed the group on here to tell me that it's okay if I take what

I am prescribed without feeling like I am a drug addict. = )

Reply

You may also like...